# SDR RAIA00805005

- Difficulty date: May 4, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 19,032 hours, 16,387 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 036
- Condition: Inoperative
- Location: Brake Assy
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5503 - JAX - ABORTED TAKEOFF DUE TO INBOARD BRAKE INOPERATIVE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE BRAKE SHUTOFF VALVE.
